# SDR DALA2019070904118

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 62,406 hours, 34,314 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE 1R DOOR SLIDE PACK CAME LOOSE. RE-INSTALLED SLIDE PACK AND GIRT BAR PIN. OK FOR SERVICE. (LP# 5619230)
